# SDR USAA2011071300014

- Difficulty date: July 7, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 58,493 hours, 39,153 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795978
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME INSP - SEVERAL ELONGATED HOLES IN FUSELAGE FRAME AT BS 794.3 BETWEEN S16R & S27R.  REPLACED FUSELAGE FRAME AT BS 794.3 BETWEEN S16R & S27R IAW BOEING DRAWING 65-47959.
